# SDR CA020116002

- Difficulty date: January 4, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 13,505 hours
- Engine: Lyc O320E2D
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Part number: 05341251
- Condition: Worn
- Location: Bellcrank
- Part time: 13,746 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BUSHING WAS FOUND TO BE ROTATING IN BELLCRANK ASSEMBLY.
